Approximation of the classes of generalized Poisson integrals by Fourier sums in metrics of the spaces $L_s$
AbstractIn metrics of the spaces $L_s,\; 1 \leq s \leq \infty$, we establish asymptotic equalities for the upper bounds of approximations by Fourier sums in the classes of generalized Poisson integrals of periodic functions that belong to the unit ball of space $L_1$.
How to Cite
SerdyukA. S., and StepanyukT. A. “Approximation of the Classes of Generalized Poisson Integrals by Fourier Sums in Metrics of the Spaces $L_s$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 5, May 2017, pp. 695-04, http://umj.imath.kiev.ua/index.php/umj/article/view/1728.